4th day of withdrawals... question about my intake...
The last three months I've been on vicodin for two months, with some oxycodone, then this month I am on oxycodone, which is deplenished and bought some as well. It is day 4 of my withdrawals and the day 2-3 were hell. Today I feel a lot better when I took the loperamide, but my question to you is:
Will the use of the methadone (once a week for about 5 weeks) and my 1 fentanyl patch (50ug/hr 2 weeks ago) play a part in my withdrawals? Like I said it basically was oxy/hydrocodone. One source says that they won't play a part, but you know the more you get the better the confidence.
I don't know anything about fentanyl,but I'm 9 months clean from methadone.If you were only taking it once a week for 5 weeks it shouldn't play a major part in your w/ds,but don't take anymore.Methadone is extremely addictive and a much stronger opioid then hydro or oxy.All the best....Kim
It wont make any difference that you did the methadone as you indicate. And Traycee is correct in that most things just lump into the opiate pile for withdrawals.....the immodium helps nicely to do its own job and it is also a miniature narcotic..... You are basically withdrawing from the oxy/hydro mix - but they are all narcotics - - - quite similar. -- treat them the same way .........
Thank you for the thoughts and insights. It is the 5th day and I feel better. The only thing that I have is mild grogginess. Actually it's kinda rough, I am used to having a lot of energy, but this is kinda bad...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.